Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 14, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Feb 24, 2017, 7:58 PM EST for 6 counties in Kentucky; Switzerland County, Indiana. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2017, 7:58 PM EST (00:58 UTC)
- Expired
- Feb 24, 2017, 8:30 PM EST
- In force
- 32 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Switzerland County, IN, Boone County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Pendleton County, KY
The radar
The Cincinnati radar (KILN), 95 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 7:59 PM EST | TSTM WND DMG | 1 Nne Glencoe, KY | TREE LIMBS DOWN NEAR INTERSECTION OF HWY 16 AND CEMETARY RD. TIME ESTIMATED BY RADAR. |
| Feb 24, 7:59 PM EST | TSTM WND DMG | 5 Ene Sparta, KY | LARGE TREE DOWN NEAR US 127 NEAR OWEN COUNTY LINE. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 6:36 PM EST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 416 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1770 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
452
WUUS51 KILN 250058
SVRILN
INC155-KYC015-077-081-117-187-191-250130-
/O.NEW.KILN.SV.W.0014.170225T0058Z-170225T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
758 PM EST FRI FEB 24 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
East central Switzerland County in southeastern Indiana...
Southern Kenton County in northern Kentucky...
Southern Boone County in northern Kentucky...
Northern Grant County in northern Kentucky...
North central Owen County in northern Kentucky...
Northwestern Pendleton County in northern Kentucky...
Gallatin County in northern Kentucky...
* Until 830 PM EST.
* At 758 PM EST, a severe thunderstorm was located near Kentucky
Speedway, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Independence, Williamstown, Walton, Oakbrook, Union, Crittenden,
Dry Ridge, Warsaw, Florence, Patriot, Kentucky Speedway, Glencoe,
Sparta, Stewartsville, Atwood, Richwood, Ryle, Northcutt, Big Bone
Lick and Interstate 71 at US Route 127.
This includes the following Interstates...
I-71 in Kentucky between mile markers 55 and 77.
I-75 in Kentucky between mile markers 157 and 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3875 8501 3901 8468 3893 8449 3886 8445
3885 8446 3884 8445 3882 8445 3882 8444
3883 8444 3872 8438 3857 8484
TIME...MOT...LOC 0058Z 231DEG 37KT 3870 8484
HAIL...<.75IN
WIND...60MPH
$$
Hatzos2 follow-up statements
575
WWUS51 KILN 250112
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
812 PM EST FRI FEB 24 2017
KYC187-250121-
/O.CAN.KILN.SV.W.0014.000000T0000Z-170225T0130Z/
Owen KY-
812 PM EST FRI FEB 24 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OWEN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM EST for
southeastern Indiana...and northern Kentucky.
LAT...LON 3871 8479 3872 8479 3872 8480 3886 8487
3901 8468 3893 8449 3886 8445 3885 8446
3884 8445 3882 8445 3882 8444 3872 8438
3861 8471
TIME...MOT...LOC 0111Z 233DEG 42KT 3877 8467
$$
INC155-KYC015-077-081-117-191-250130-
/O.CON.KILN.SV.W.0014.000000T0000Z-170225T0130Z/
Switzerland IN-Kenton KY-Boone KY-Grant KY-Pendleton KY-Gallatin KY-
812 PM EST FRI FEB 24 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EST
FOR EAST CENTRAL SWITZERLAND...SOUTHERN KENTON...SOUTHERN BOONE...
NORTHERN GRANT...NORTHWESTERN PENDLETON AND EASTERN GALLATIN
COUNTIES...
At 811 PM EST, a severe thunderstorm was located near Crittenden,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Florence, Independence, Williamstown, Walton, Oakbrook, Union,
Crittenden, Dry Ridge, Patriot, Stewartsville, Atwood, Richwood,
Ryle, Northcutt, Big Bone Lick, Steele Bottom, Bracht, Gardnersville,
Fiskburg and Ricedale.
This includes the following Interstates...
I-71 in Kentucky between mile markers 63 and 77.
I-75 in Kentucky between mile markers 157 and 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3871 8479 3872 8479 3872 8480 3886 8487
3901 8468 3893 8449 3886 8445 3885 8446
3884 8445 3882 8445 3882 8444 3872 8438
3861 8471
TIME...MOT...LOC 0111Z 233DEG 42KT 3877 8467
HAIL...<.75IN
WIND...60MPH
$$
Hatzos735
WWUS51 KILN 250123
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
823 PM EST FRI FEB 24 2017
INC155-KYC015-077-081-117-191-250133-
/O.EXP.KILN.SV.W.0014.000000T0000Z-170225T0130Z/
Switzerland IN-Kenton KY-Boone KY-Grant KY-Pendleton KY-Gallatin KY-
823 PM EST FRI FEB 24 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SWITZERLAND...
SOUTHERN KENTON...SOUTHERN BOONE...NORTHERN GRANT...NORTHWESTERN
PENDLETON AND EASTERN GALLATIN COUNTIES WILL EXPIRE AT 830 PM EST...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 200 AM EST for
southeastern Indiana...and northern Kentucky.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3871 8479 3872 8479 3872 8480 3886 8487
3901 8468 3893 8449 3886 8445 3885 8446
3884 8445 3882 8445 3882 8444 3872 8438
3861 8471
TIME...MOT...LOC 0123Z 231DEG 37KT 3884 8456
$$
HatzosWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 6:47 PM EST, 1 hour 11 minutes earlier.
Area forecast discussion, Feb 24, 6:47 PM EST, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 647 PM EST Fri Feb 24 2017 .SYNOPSIS... A low pressure system will track into the Great Lakes tonight while its associated cold front sweeps east across the Ohio Valley. Widespread showers and thunderstorms are expected as the cold front moves through. High pressure will gradually build back into the region late Saturday night into Sunday. More seasonable temperatures will spread into the area for the weekend. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Severe Thunderstorm Watch #38 is in effect for entire CWA until 07Z or 2 am EST. Previous discussion below is still valid. For tonight, focus remains on the potential for severe weather across the region as low pressure tracks toward Lake Huron while its attendant cold front sweeps east across the region. Convection to our west over Indiana still remains somewhat elevated. In addition, the airmass over our area is still slightly capped and somewhat mixed out in the low levels, which has lowered boundary layer moisture some from projected forecasts. With dynamic energy rounding the base of a large scale trough, and with large scale ascent taking place this evening, cap should erode, allowing thunderstorms to develop and move into our western zones. High resolution models continue to indicate that these storms may eventually merge amongst themselves while the cold front and any convection along its boundary catches up. Potential still exists for some rotating storms which will pose large hail and damaging winds. Tornado threat is still there but will depend largely how much the boundary layer remains linked to the atmosphere above into the evening hours. Severe threat will then tend toward more of a damaging wind threat as the convection tries to form a qlcs structure across our eastern zones. In any case, thunderstorms are expected to exit our far east between 1 am EST and 4 am EST. A dry slot (i.e. sinking air and lack of deep moisture) is still expected late tonight in the wake of frontal passage. Lows will be set by morning as CAA takes place and continues into Saturday. They should range from the mid 30s west to the upper 40s east. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... Parent large scale mid level trough is expected to pass across the Great Lakes and Ohio Valley on Saturday. CAA will result in slowly falling temperatures through the day. A few instability rain/and or snow showers may occur, but should end by Saturday evening. It will be brisk, but winds do not look as gusty as previously forecast. Gusts should be more in the 30 to 35 mph range. For Saturday night, mid level trough will exit to the east. Surface high pressure will gradually build into the Ohio Valley late. CAA stratocumulus will linger through at least early morning, with clearing expected from southwest to northwest late. Lows will fall into the lower to mid 20s. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Period will begin with high pressure centered just to the south of the fa in se KY. Skies will be mostly sunny, but temperatures will be seasonal with highs in the lower to mid 40s. Model continue with their differences for Sunday night into Monday with how quickly pcpn returns on the backside of the high. The GFS is slowed down it's pcpn from yesterday and is concentrating across southern sections. The CMC hemispheric and NAM are showing similar solutions, while the ECMWF remains dry. Trended the forecast towards the consensus solution. Temps and thicknesses are low enuf that the pcpn should fall as a rain snow mix. This first shot of pcpn slips e on Monday, before a more substantial area of pcpn lifts up into the region during the later half of Monday night. A warm front lifting through the region will keep temperatures warm enough for all rain. The best rain chances on Tuesday will be in the morning. Well above normal temperatures will return as highs will range from the upper 50s to lower 60s. Pcpn chance taper down during Tuesday aftn, then a cold front will swing through the region on Wednesday. Showers and possibly a thunderstorms (around the Ohio River) will develop Tuesday night and will last into Wednesday until fropa. Highs on Wednesday will probably be early with falling temperatures in the afternoon. Northwest flow develops for the end of the week, which should bring back more seasonable temperatures. In the fast flow, the models are having timing difference with embedded vort maxs. Ran a blend of the solutions to have chance PoPs during the time frame. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... Showers and thunderstorms continue to develop and move east into our region this evening. This initial convection is located in a prefrontal trough ahead of a cold front that is expected to sweep east across the terminals overnight. At some point, the front may catch up to this convection, eventually congealing into a more linear north/south structure. In any case, all terminals have the threat for thunderstorms in the forecast until cold frontal passage. Mainly MVFR conditions can be expected. However, local IFR visibilities will be possible in the stronger cores, along with gusty winds. Should these lower conditions threaten within 5 statue miles of the terminal, an amendment will be make. Predominate ceilings should remain in the VFR range in the dry slot behind frontal passage until Saturday morning. Winds will shift to the west and will become gusty to 25 knots. On Saturday, parent upper level trough will move east across the Great Lakes and Ohio Valley. MVFR post frontal stratocumulus can be expected. Ceilings will lower to MVFR at first before rising back above VFR late in the day. A few rain and/or snow showers will be possible, mainly near the northern terminals as some post frontal instability will be in place. High pressure will gradually build into the Ohio Valley Saturday night. Stratocumulus deck will eventually erode and shift east/northeast as cold pool of air moves away. Winds will also decrease Saturday evening. OUTLOOK...MVFR ceilings and visibilities possible Monday, Tuesday night, and Wednesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hickman NEAR TERM...Hickman SHORT TERM...Hickman LONG TERM...Sites AVIATION...Hickman
Hazardous weather outlook, Feb 24, 4:09 PM EST, 3 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 409 PM EST Fri Feb 24 2017 INZ050-058-059-066-073>075-080-KYZ089>098-OHZ034-035-042-043-051-060- 061-070-071-077-078-251200- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mercer-Auglaize-Darke-Shelby-Miami- Preble-Montgomery-Butler-Warren-Hamilton-Clermont- 409 PM EST Fri Feb 24 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. A strong cold front will move east across the region this evening. Thunderstorms are expected to develop along and ahead of the front. The potential exists for some thunderstorms to reach severe limits. The main severe weather threat will be damaging winds. However, large hail and isolated tornadoes will also be possible. The most likely time frame for severe weather will be between 7 PM and 11 PM. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required tonight. KYZ099-100-OHZ026-044>046-052>056-062>065-072>074-079>082-088-251200- Mason-Lewis-Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison- Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Clinton- Ross-Hocking-Brown-Highland-Adams-Pike-Scioto- 409 PM EST Fri Feb 24 2017 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. A strong cold front will move east across the region tonight. Thunderstorms are expected to develop along and ahead of the front this evening and continue into the early morning hours. The potential exists for some thunderstorms to reach severe limits. The main severe weather threat will be damaging winds. The most likely time frame for severe weather will be between 11 PM and 4 AM. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required tonight.
In the hours before
Local storm report, Feb 24, 7:15 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
715 PM EST FRI FEB 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL WSW SCIPIO 39.39N 84.82W
02/24/2017 M0.75 INCH BUTLER OH TRAINED SPOTTER
DIME SIZED HAIL AND SMALLER TO A DEPTH OF AN INCH
0710 PM HAIL OKEANA 39.35N 84.77W
02/24/2017 E0.75 INCH BUTLER OH TRAINED SPOTTER
&&
MYRONPSpecial weather statement, Feb 24, 7:18 PM EST, 40 minutes before
Special Weather Statement
National Weather Service Wilmington OH
718 PM EST FRI FEB 24 2017
OHZ043-044-051>053-061-250045-
Champaign OH-Montgomery OH-Logan OH-Shelby OH-Clark OH-Miami OH-
718 PM EST FRI FEB 24 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHELBY...WESTERN
CHAMPAIGN...SOUTHWESTERN LOGAN...NORTHWESTERN CLARK...NORTHEASTERN
MONTGOMERY AND MIAMI COUNTIES UNTIL 745 PM EST...
At 717 PM EST, radar indicated a strong thunderstorm over Tipp City,
moving northeast at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Locations impacted include...
Dayton, Huber Heights, Troy, Sidney, Piqua, Vandalia, Englewood, Tipp
City, New Carlisle, West Milton, Covington, St. Paris, De Graff,
Pleasant Hill, Brown, Clayton, Union, Quincy, Christiansburg and
North Hampton.
This includes the following Interstates...
I-70 in Ohio between mile markers 29 and 36.
I-75 in Ohio between mile markers 61 and 92.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3996 8383 3983 8428 4011 8436 4034 8413
4035 8384
TIME...MOT...LOC 0017Z 232DEG 39KT 3998 8423
HatzosSpecial weather statement, Feb 24, 7:29 PM EST, 29 minutes before
Special Weather Statement
National Weather Service Wilmington OH
729 PM EST FRI FEB 24 2017
KYZ089-090-094-250100-
Carroll KY-Owen KY-Gallatin KY-
729 PM EST FRI FEB 24 2017
...A STRONG THUNDERSTORM WILL AFFECT CARROLL...CENTRAL OWEN AND
WESTERN GALLATIN COUNTIES UNTIL 800 PM EST...
At 728 PM EST, radar indicated a strong thunderstorm near New Castle,
moving northeast at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Locations impacted include...
Carrollton, Warsaw, Owenton, Kentucky Speedway, Glencoe, Ghent,
Sanders, Sparta, Worthville, Gratz, Wheatley, Langstaff, New
Liberty, Elmer Davis Lake and Ethridge.
This includes I-71 in Kentucky between mile markers 39 and 62.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3847 8496 3849 8499 3852 8498 3851 8503
3855 8500 3856 8501 3857 8504 3856 8506
3860 8508 3858 8521 3863 8523 3869 8517
3870 8514 3878 8498 3874 8480 3869 8478
3862 8478 3860 8474 3854 8472 3845 8495
TIME...MOT...LOC 0028Z 229DEG 44KT 3845 8526
HatzosLocal storm report, Feb 24, 7:34 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
734 PM EST FRI FEB 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 4 W SEVEN MILE 39.47N 84.62W
02/24/2017 E1.25 INCH BUTLER OH AMATEUR RADIO
&&
HICKMANSpecial weather statement, Feb 24, 7:50 PM EST, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
750 PM EST FRI FEB 24 2017
OHZ044-045-052>054-250115-
Champaign OH-Logan OH-Madison OH-Union OH-Clark OH-
750 PM EST FRI FEB 24 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHAMPAIGN...
SOUTHEASTERN LOGAN AND CLARK COUNTIES IN WEST CENTRAL OHIO...NORTH
CENTRAL MADISON AND WESTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 815
PM EST...
At 750 PM EST, radar indicated strong thunderstorms along a line
extending from near De Graff to near Enon, moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Locations impacted include...
Springfield, Marysville, Bellefontaine, Urbana, Enon, West Liberty,
Mechanicsburg, North Lewisburg, West Mansfield, Choctaw Lake,
Harmony, Brighton, Milford Center, North Hampton, Lafayette, South
Vienna, Tremont City, Woodstock, Donnelsville and Catawba.
This includes I-70 in Ohio between mile markers 45 and 77.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4047 8337 3993 8341 3982 8383 3983 8394
3984 8394 3985 8399 4038 8388 4048 8351
TIME...MOT...LOC 0050Z 247DEG 29KT 4025 8387 3984 8392
HatzosLocal storm report, Feb 24, 7:56 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
756 PM EST FRI FEB 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 6 SW MIAMISBURG 39.58N 84.36W
02/24/2017 M0.75 INCH WARREN OH PUBLIC
DIME SIZE HAIL
&&
JOHNFThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:29 PM EST | Special Weather Statement | ILN | Carroll, Owen | 31 min |
| Feb 24, 8:13 PM EST | Special Weather Statement | ILN | Owen | 32 min |
| Feb 24, 8:23 PM EST | Special Weather Statement | ILN | Campbell, Kenton | 37 min |
| Feb 24, 8:36 PM EST | Special Weather Statement | ILN | Grant, Pendleton | 24 min |
| Feb 24, 11:44 PM EST | Severe Thunderstorm Warning | ILN | Lewis | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.